# SDR RYN2003F00006

- Difficulty date: December 15, 2001
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: GBXKD
- Make and model: Airbus A320-214
- Aircraft serial: 735
- System (JASC): 3150 · Central Warning
- Part: Concentrator
- Part number: 350E5151331
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT WARNING SYSTEM, SYSTEM DATA ACQUISITION CONCENTRATOR (SDAC) NR 1 FAULTING NOSE WHEEL STEERING IN FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE.  REMOVED AND REPLACED NR 1 SDAC.  OPERATIONAL CHECK NORMAL.
